Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I have purple around my anus and it hurts to sit..

I have purple around my anus and it hurts to sit for long periods of time. About a month or so ago, I started getting red and itchy in my vaginal area. It had a burning sensastion as well. I went to the doctor they prescribed me some type of antibitoic for 10 days. 3 days after that I got sypmtoms of a yeast infection. So I went back they gave me diflucan and monistat 3. I took that and most of the symptoms went away. Now 2 months later I get a rash around my anus and it looks purple around it. I also have a discharge that smells a little funny. And the burning sensation came back but not as bad. i have been tested for stds and all came back negative. Even the last time I went in and they said I had a yeast infection the results came back negative but they still treated me with yeast infection medicine. Can anyone tell me what this is?
Asked On : Fri, 17 Dec 2010
Answers:  1 Views:  1209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You might have Fissure in ano along with fungal infection.
Consult surgeon and get physically examined.
ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor